# SDR ASOA04019

- Difficulty date: January 7, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Part number: 311649902
- Condition: Inoperative
- Location: Eng Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW EXPERIENCED A SIGNIFICANT POWER FLUCTUATION ON RT ENGINE AND SHORTLY AFTER LEVELING OFF AT 11,000 FEET AIRCRAFT YAWED TO RT.  THE CREW NOTED THE RT ENGINE TORQUE GAUGE NEEDLE INCREASED TO 120 PERCENT, WHILE THE DIGITAL GAUGE SIMULTANEOUSLY DECREASED TO 25-30 PERCENT.  THE FLUCTUATION AND YAW TO THE RT OCCURRED TWICE.  AFTER ADVANCING THE CONDITION LEVERS TO 100 PERCENT NP, THE RT ENGINE STABILIZED.  BOTH ENGINES OPERATED WITHIN NORMAL LIMITS DURING THE REMAINDER OF THE FLIGHT.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT TORQUE PICK-UP PROBE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
